Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 81, NWS Tulsa, OK

April 22, 2020Latimer County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 22, 2020, 6:08 PM CDT for Latimer County, Pittsburg County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2020, 6:08 PM CDT (23:08 UTC)
Expired
Apr 22, 2020, 6:45 PM CDT
In force
37 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Latimer County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 137 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 2:33 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2020-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2020-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 375 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-449 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
375 m²/s²
0-3 km storm-relative helicity
455 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

640 
WUUS54 KTSA 222308
SVRTSA
OKC077-121-222345-
/O.NEW.KTSA.SV.W.0081.200422T2308Z-200422T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
608 PM CDT Wed Apr 22 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Latimer County in southeastern Oklahoma...
  Southeastern Pittsburg County in southeastern Oklahoma...

* Until 645 PM CDT.

* At 608 PM CDT, a severe thunderstorm was located 7 miles north of
  Daisy, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Hartshorne...                     Higgins...
  Haileyville...                    Gowen...

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.

LAT...LON 3465 9588 3496 9545 3477 9531 3459 9577
      3459 9582
TIME...MOT...LOC 2308Z 237DEG 50KT 3464 9579 

HAIL...1.00IN
WIND...60MPH
 
$$
4 follow-up statements
302 
WWUS54 KTSA 222315
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
615 PM CDT Wed Apr 22 2020

OKC077-121-222345-
/O.CON.KTSA.SV.W.0081.000000T0000Z-200422T2345Z/
Latimer OK-Pittsburg OK-
615 PM CDT Wed Apr 22 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN LATIMER AND SOUTHEASTERN PITTSBURG COUNTIES...

At 615 PM CDT, a severe thunderstorm was located 6 miles southeast of
Blanco, moving northeast at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Hartshorne...                     Higgins...
Haileyville...                    Gowen...

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.

LAT...LON 3471 9577 3496 9545 3477 9531 3464 9570
      3465 9573
TIME...MOT...LOC 2315Z 237DEG 50KT 3469 9569 

HAIL...1.00IN
WIND...60MPH
 
$$
318 
WWUS54 KTSA 222321 RRA
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
621 PM CDT Wed Apr 22 2020

OKC077-121-222345-
/O.CON.KTSA.SV.W.0081.000000T0000Z-200422T2345Z/
Latimer OK-Pittsburg OK-
621 PM CDT Wed Apr 22 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN LATIMER AND SOUTHEASTERN PITTSBURG COUNTIES...

At 621 PM CDT, a severe thunderstorm was located 7 miles south of
Hartshorne, moving northeast at 60 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations in or near the path include...
Hartshorne...                     Higgins...
Haileyville...                    Gowen...

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.

LAT...LON 3474 9572 3496 9545 3477 9531 3467 9565
      3468 9569
TIME...MOT...LOC 2321Z 237DEG 50KT 3474 9560 

HAIL...1.00IN
WIND...<50MPH
 
$$
567 
WWUS54 KTSA 222331
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
631 PM CDT Wed Apr 22 2020

OKC121-222341-
/O.CAN.KTSA.SV.W.0081.000000T0000Z-200422T2345Z/
Pittsburg OK-
631 PM CDT Wed Apr 22 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PITTSBURG COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.

LAT...LON 3487 9551 3496 9545 3477 9531 3471 9551
TIME...MOT...LOC 2331Z 243DEG 44KT 3478 9549 

$$

OKC077-222345-
/O.CON.KTSA.SV.W.0081.000000T0000Z-200422T2345Z/
Latimer OK-
631 PM CDT Wed Apr 22 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN LATIMER COUNTY...

At 631 PM CDT, a severe thunderstorm was located 3 miles southwest of
Higgins, moving northeast at 50 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations in or near the path include...
Higgins...                        Gowen...

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.

LAT...LON 3487 9551 3496 9545 3477 9531 3471 9551
TIME...MOT...LOC 2331Z 243DEG 44KT 3478 9549 

HAIL...1.00IN
WIND...<50MPH
 
$$
614 
WWUS54 KTSA 222337
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
637 PM CDT Wed Apr 22 2020

OKC077-222346-
/O.EXP.KTSA.SV.W.0081.000000T0000Z-200422T2345Z/
Latimer OK-
637 PM CDT Wed Apr 22 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LATIMER COUNTY
WILL EXPIRE AT 645 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.

LAT...LON 3487 9551 3496 9545 3477 9531 3471 9551
TIME...MOT...LOC 2336Z 237DEG 50KT 3481 9543 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 1:59 PM CDT, 4 hours 9 minutes earlier.

Area forecast discussion, Apr 22, 1:59 PM CDT, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
159 PM CDT Wed Apr 22 2020

.DISCUSSION...
Scattered thunderstorms persist this afternoon north of
a surface boundary that is currently near a KMLC-KFSM
line. This all thanks to isentropic lift and a mid-level
low spinning across northwest Oklahoma. This activity will
continue into the evening across northeast Oklahoma and
northwest Arkansas as the mid-level low tracks to the
east. There will be enough instability for these storms
to become severe with large hail the concern.

The showers and thunderstorms have come to an end for now
across southeast Oklahoma. However, the threat for storms
will return late this afternoon and evening for this area.
Storms are now rapidly developing across southwest Oklahoma
in the vicinity of the surface low and dryline. This activity
will continue to spread to the east as the surface low
moves off to the northeast. As these storms roll into
southeast Oklahoma late this afternoon and early this
evening, they should remain surface based as the warm sector
surges into far southeast Oklahoma. These are the storms
that are expected to be able to produce tornadoes, large
hail and damaging winds with plenty of deep layer wind
shear and a nose of adequate surface instability moving into
place. The bulk of the severe weather should exit the
area by 3z with all the showers and storms associated
with the mid-level low ending by 12z Thursday.

One-half inch to around 1.50 inches has fallen in the current
flash flood watch across northeast Oklahoma. Could see another
inch or so in some areas in the watch area through early this
evening. So, will leave the watch in place as is for now.

After a dry day on Thursday, the chances of showers and
thunderstorms will ramp up late Thursday night and continue
through Friday night as a shortwave embedded in the northwest
flow aloft moves through the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   56  79  56  68 /  60   0  30  70
FSM   58  78  54  72 / 100  10  10  70
MLC   57  80  57  73 /  80   0  20  60
BVO   54  78  55  67 /  50   0  40  70
FYV   54  73  54  67 /  90  10  10  80
BYV   54  72  51  67 / 100  10  10  80
MKO   56  77  55  68 /  80  10  20  70
MIO   55  75  53  65 /  90  10  30  80
F10   56  79  55  69 /  70   0  20  60
HHW   58  79  57  74 /  90   0  10  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 10 PM CDT this evening for OKZ054>057-
     059>062-064-067.

AR...None.
&&

LONG TERM....10
Hazardous weather outlook, Apr 22, 5:32 PM CDT, 36 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
532 PM CDT Wed Apr 22 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
532 PM CDT Wed Apr 22 2020

...TORNADIC SUPERCELLS SET TO MOVE INTO SOUTHEAST OKLAHOMA...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Significant.
	AREA...Southeast Oklahoma.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Southeast Oklahoma.
	ONSET...ongoing.

DISCUSSION...
Supercells that have a history of producing tornadoes
are set to move across southeast Oklahoma through 8 pm
this evening. While these storms are expected to weaken
as they move to the east, the potential for tornadoes will
continue. Hail to the size of baseballs and wind
gusts to around 60 mph are also possible. Additional
scattered thunderstorms further to the north may
produce large hail.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY and FRIDAY...Thunderstorm Potential.
SATURDAY and SUNDAY...No Hazards.
MONDAY and TUESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Thunderstorm chances increase again Thursday night into Friday as
an upper level disturbance slides across the region. Any storms
that develop over the region will likely be elevated, and capable
of producing marginally severe hail, especially across southeast
Oklahoma and west central Arkansas on Friday afternoon.

The active pattern continues, with another system expected to
bring chances for storms again by early next week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 22, 3:20 PM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
320 PM CDT Wed Apr 22 2020

OKZ054-222045-
Osage OK-
320 PM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OSAGE COUNTY UNTIL
345 PM CDT...

At 320 PM CDT, a strong thunderstorm was located 5 miles north of
Marland, moving east at 35 mph.

Nickel size hail will be possible with this storm when it enters
Osage County.

Locations in or near the path include...
Southwestern Kaw Lake...

LAT...LON 3670 9703 3669 9702 3668 9694 3673 9691
      3675 9689 3675 9688 3662 9682 3660 9706
      3661 9705 3664 9705 3666 9706 3668 9706
TIME...MOT...LOC 2020Z 252DEG 32KT 3664 9715
Special weather statement, Apr 22, 3:43 PM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
343 PM CDT Wed Apr 22 2020

OKZ054-222115-
Osage OK-
343 PM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL
415 PM CDT...

At 342 PM CDT, a strong thunderstorm was located near Sunset Lake,
moving northeast at 35 mph.

Penny size hail will be possible with this storm.

Locations in or near the path include...
Bigheart...                       Hulah...
Sunset Lake...                    Wah Sha She State Park...

LAT...LON 3700 9600 3688 9600 3676 9629 3684 9634
      3700 9615
TIME...MOT...LOC 2042Z 232DEG 33KT 3681 9627
Special weather statement, Apr 22, 4:09 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
409 PM CDT Wed Apr 22 2020

OKZ054-059-222145-
Osage OK-Pawnee OK-
409 PM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OSAGE AND
NORTHWESTERN PAWNEE COUNTIES UNTIL 445 PM CDT...

At 409 PM CDT, a strong thunderstorm was located 6 miles east of
Sooner Lake, moving northeast at 40 mph.

Penny size hail will be possible with this storm.

Locations in or near the path include...
Fairfax...                        Ralston...

LAT...LON 3654 9696 3654 9695 3655 9694 3655 9690
      3657 9689 3658 9690 3670 9674 3652 9660
      3639 9696 3650 9701
TIME...MOT...LOC 2109Z 235DEG 35KT 3647 9694
Special weather statement, Apr 22, 5:40 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
540 PM CDT Wed Apr 22 2020

OKZ065-222315-
Okfuskee OK-
540 PM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKFUSKEE COUNTY
UNTIL 615 PM CDT...

At 539 PM CDT, a strong thunderstorm was located 4 miles north of
Little, moving northeast at 35 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Boley...                          Paden...
Castle...                         Mason...

LAT...LON 3553 9662 3563 9643 3549 9626 3539 9644
      3546 9644 3546 9647 3543 9650 3543 9652
      3546 9654 3544 9657 3542 9656 3541 9654
      3539 9654 3541 9658 3540 9662
TIME...MOT...LOC 2239Z 236DEG 31KT 3540 9665
Special weather statement, Apr 22, 6:02 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
602 PM CDT Wed Apr 22 2020

OKZ073-222345-
Pittsburg OK-
602 PM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR PITTSBURG COUNTY UNTIL 645 PM
CDT...

At 602 PM CDT, strong thunderstorms were located along a line
extending from Stuart to 5 miles south of Wardville. Movement was
northeast at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Mcalester...                      Krebs...
Kiowa...                          Savanna...
Crowder...                        Alderson...
Ashland...                        Haywood...
Mcalester Regional Airport...     Blanco...
Pittsburg...                      Arpelar...
Bache...

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.

LAT...LON 3467 9588 3468 9589 3468 9609 3497 9609
      3518 9568 3460 9554 3459 9557 3459 9588
TIME...MOT...LOC 2302Z 245DEG 36KT 3489 9609 3458 9602
Special weather statement, Apr 22, 6:03 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
603 PM CDT Wed Apr 22 2020

OKZ060-064>066-222330-
Tulsa OK-Okmulgee OK-Okfuskee OK-Creek OK-
603 PM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR CREEK...NORTHWESTERN OKMULGEE...
WEST CENTRAL TULSA AND NORTHWESTERN OKFUSKEE COUNTIES UNTIL 630 PM
CDT...

At 603 PM CDT, strong thunderstorms were located along a line
extending from 7 miles south of Mannford to 2 miles southwest of
Welty. Movement was northeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Bristow...                        Sapulpa...
Okfuskee...                       Kiefer...
Kellyville...                     Paden...
Slick...                          Welty...
Turley...                         Gray...
Mason...

This includes Interstate 44 between mile markers 186 and 219.

LAT...LON 3608 9641 3616 9619 3616 9600 3623 9600
      3625 9596 3560 9614 3547 9659
TIME...MOT...LOC 2303Z 246DEG 36KT 3602 9633 3560 9644

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 2:33 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha57 min
Apr 22, 3:06 AM CDTSpecial Weather StatementTSAPittsburg24 min
Apr 22, 3:11 AM CDTFlash Flood WatchTSACraig, Creek, Mayes, Nowata, Pawnee, Rogers and 3 more16 hr
Apr 22, 3:25 AM CDTSpecial Weather StatementTSAChoctaw35 min
Apr 22, 5:26 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah34 min
Apr 22, 6:02 AM CDTSpecial Weather StatementTSASequoyah43 min
Apr 22, 6:19 AM CDTSpecial Weather StatementTSAPawnee41 min
Apr 22, 6:30 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee45 min
Apr 22, 6:44 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee35 min
Apr 22, 7:00 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee45 min
Apr 22, 7:39 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee51 min
Apr 22, 8:08 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Pawnee, Rogers, Tulsa, Washington52 min
Apr 22, 8:16 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa29 min
Apr 22, 8:17 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee22 min
Apr 22, 8:30 AM CDTSevere Thunderstorm WarningTSAOsage30 min
Apr 22, 8:31 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee4 hr
Apr 22, 8:34 AM CDTSpecial Weather StatementTSASequoyah41 min
Apr 22, 8:45 AM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Wagoner45 min
Apr 22, 9:06 AM CDTSpecial Weather StatementTSAPushmataha39 min
Apr 22, 9:28 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers21 min
Apr 22, 9:35 AM CDTSevere Thunderstorm WarningTSACreek, Pawnee, Tulsa25 min
Apr 22, 10:05 AM CDTSpecial Weather StatementTSATulsa25 min
Apr 22, 10:08 AM CDTRiver Flood AdvisoryTSACherokee36 hr
Apr 22, 10:16 AM CDTSpecial Weather StatementTSACherokee, Muskogee44 min
Apr 22, 10:42 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee48 min
Apr 22, 11:18 AM CDTSpecial Weather StatementTSAMuskogee27 min
Apr 22, 11:31 AM CDTSpecial Weather StatementTSAMcIntosh29 min
Apr 22, 11:38 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha37 min
Apr 22, 11:45 AM CDTSevere Thunderstorm WarningTSAMcIntosh30 min
Apr 22, 12:06 PM CDTSpecial Weather StatementTSACreek24 min
Apr 22, 12:10 PM CDTSpecial Weather StatementTSAOkmulgee35 min
Apr 22, 12:13 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee32 min
Apr 22, 12:13 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha47 min
Apr 22, 12:24 PM CDTSpecial Weather StatementTSAOsage36 min
Apr 22, 12:31 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee29 min
Apr 22, 12:50 PM CDTSpecial Weather StatementTSALeFlore40 min
Apr 22, 12:58 PM CDTSpecial Weather StatementTSAOsage32 min
Apr 22, 1:06 PM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okmulgee3 hr
Apr 22, 1:07 PM CDTSevere Thunderstorm WarningTSALeFlore23 min
Apr 22, 1:27 PM CDTSevere Thunderstorm WarningTSALeFlore48 min
Apr 22, 1:36 PM CDTSpecial Weather StatementTSAAdair24 min
Apr 22, 1:50 PM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware36 hr
Apr 22, 2:41 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
Apr 22, 3:13 PM CDTSevere Thunderstorm WarningTSAOsage32 min
Apr 22, 3:20 PM CDTSpecial Weather StatementTSAKay25 min
Apr 22, 3:43 PM CDTSpecial Weather StatementTSAWashington32 min
Apr 22, 4:09 PM CDTSpecial Weather StatementTSAPawnee36 min
Apr 22, 5:40 PM CDTSpecial Weather StatementTSAOkfuskee35 min
Apr 22, 5:55 PM CDTTornado WarningTSAChoctaw50 min
Apr 22, 6:00 PM CDTTornado Warning Tornado observedTSAChoctaw, Pushmataha30 min
Apr 22, 6:02 PM CDTSpecial Weather StatementTSAPittsburg43 min
Apr 22, 6:03 PM CDTSpecial Weather StatementTSACreek27 min
Apr 22, 6:25 PM CDTSpecial Weather StatementTSARogers, Tulsa50 min
Apr 22, 6:32 PM CDTSpecial Weather StatementTSAChoctaw28 min
Apr 22, 6:40 PM CDTSpecial Weather StatementTSAPushmataha35 min
Apr 22, 6:42 PM CDTSpecial Weather StatementTSALatimer33 min
Apr 22, 6:45 PM CDTSevere Thunderstorm WarningTSAChoctaw45 min
Apr 22, 6:59 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha61 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.